# SDR SWAA105472

- Difficulty date: September 9, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 64,387 hours, 62,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131SWA
- Part serial: 52525
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY ASSY PER MM.
